MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (230V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (230V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 0702002000
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during set up for a procedure, the device's plug melted when plugged into an outlet.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NEPTUNE 2 ROVER ULTRA (230V)
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8111782
Report Number0001811755-2018-02572
Device Sequence Number2165303
Product Code JCX
UDI-Device Identifier07613154559046
UDI-Public07613154559046
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K132671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0702002000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1